# SDR CA000926011

- Difficulty date: May 9, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 8,025 hours
- Engine: Lyc T5313B
- System (JASC): 7320 · Fuel Controlling System
- Part: Regulator
- Part number: 117024093
- Condition: Failed
- Location: Fuel Regulator
- Component: Fuel Regulator
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) - BLEED BAND OPENED WITH COLLECTIVE PITCH UP AND TORQUE INDICATOR SPIKED AND N1  SPOOL UP.  BLEED BAND WOULD NOT CLOSE.  N1 TOPPED UP AND TORQUE STAYS LOW.  REPLACED BLEED BAND ACTUATOR WOULD NOT SOLVE PROBLEM.  PROBLEM WAS FIXED WITH REPLACEMENT OF  FUEL REGULATOR .  (X)
